Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 27 December 2017

On Concomitants of Ordered Ranked Set Sampling from Morgenstern Family

Mohammed S. Kotb1

Journal of Mathematics and Statistics, Volume 13, Issue 4, pp. 353–360 · doi.org/10.3844/jmssp.2017.353.360

6,965 accesses3,942 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

This paper develops the distribution theory of concomitants in the context of ordered ranked set sample from the Farlie-Gumbel-Morgenstern bivariate family. Here, we derive the joint distribution of concomitants of two ordered ranked set sample and obtain their single and product moments alongside the correlation coefficient. Finally, an application of the results in establishing the moments and the variance-covariance for the Gumbel’s bivariate exponential distribution.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Kotb, M. S. (2017). On Concomitants of Ordered Ranked Set Sampling from Morgenstern Family. Journal of Mathematics and Statistics, 13(4), 353–360. https://doi.org/10.3844/jmssp.2017.353.360

Licence
CC BY 3.0
Issue
Volume 13, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On Concomitants of Ordered Ranked Set Sampling from Morgenstern FamilyJournal of Mathematics and Statistics · Volume 13, Issue 4 · pp. 353–360 · CC BY 3.0Download